Communications in Mathematical Sciences

Volume 13 (2015)

Number 7

On multiscale models of pedestrian crowds from mesoscopic to macroscopic

Pages: 1649 – 1664

DOI: http://dx.doi.org/10.4310/CMS.2015.v13.n7.a1

Authors

Nicola Bellomo (Department of Mathematics, Faculty Sciences, King Abdulaziz University, Jeddah, Saudi Arabia; and SiTI, Sistemi Territoriali per l’Innovazione, Torino, Italy)

Abdelghani Bellouquid (Cadi Ayyad University, Ecole Nationale des Sciences Appliquées, Marrakech, Morroco)

Abstract

This paper deals with the derivation of macroscopic equations from the underlying mesoscopic description that is suitable for capturing the main features of pedestrian crowd dynamics. The interactions are modeled by means of the theoretical tools of game theory while the macroscopic equations are derived from asymptotic limits.

Keywords

pedestrian crowds, complexity, scaling, nonlinear interactions

2010 Mathematics Subject Classification

35L65, 82-02, 90B20, 92-02, 92D50

Full Text (PDF format)

Published 19 August 2015